Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 29, 2016, 1:16 PM MDT for Socorro County, New Mexico. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2016, 1:16 PM MDT (19:16 UTC)
- Expired
- Jul 29, 2016, 3:15 PM MDT
- In force
- 119 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Socorro County, NM
The radar
The Albuquerque radar (KABX), 148 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 2400 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
182
WGUS55 KABQ 291916
FFWABQ
NMC053-292115-
/O.NEW.KABQ.FF.W.0010.160729T1916Z-160729T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT FRI JUL 29 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 315 PM MDT
* AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SOCORRO COUNTY.
THIS WILL IMPACT THE NORTH WILDFIRE BURN SCAR INCLUDING BUT NOT
LIMITED TO DRAINAGES AND ROADS
PARTICULARLY ON THE EAST SIDE OF THE WITHINGTON WILDERNESS AND SAN
MATEO MOUNTAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE NORTH FIRE FIRE BURN
AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3399 10730 3390 10730 3388 10736 3379 10736
3380 10744 3383 10749 3389 10752 3395 10752
3401 10742
$$
542 follow-up statements
532
WGUS75 KABQ 292012
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT FRI JUL 29 2016
NMC053-292115-
/O.CON.KABQ.FF.W.0010.000000T0000Z-160729T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
212 PM MDT FRI JUL 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
WEST CENTRAL SOCORRO COUNTY...
AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SOCORRO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE NORTH FIRE BURN AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3399 10730 3390 10730 3388 10736 3379 10736
3380 10744 3383 10749 3389 10752 3395 10752
3401 10742
$$
54989
WGUS75 KABQ 292106
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT FRI JUL 29 2016
NMC053-292116-
/O.EXP.KABQ.FF.W.0010.000000T0000Z-160729T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
306 PM MDT FRI JUL 29 2016
...THE FLASH FLOOD WARNING FOR WEST CENTRAL SOCORRO COUNTY WILL
EXPIRE AT 315 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3399 10730 3390 10730 3388 10736 3379 10736
3380 10744 3383 10749 3389 10752 3395 10752
3401 10742
$$
54What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 11:48 AM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 29, 11:48 AM MDT, 1 hour 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1148 AM MDT FRI JUL 29 2016 .AVIATION... 18Z TAF CYCLE An outflow boundary has pushed westward off the Sandias creating gusty southeast winds at KABQ but these will begin to weaken within the hour. The focus then turns to afternoon -shra/tsra that may affect all areas except for KFMN and KROW. Greatest confidence is generally btwn 22Z and 01Z for the RGV terminals and aft 20Z at KLVS. Erratic outflow winds may gust to 30-35 kt. Overnight, the convection will likely dissipate in all areas except for the eastern plains which may impact KTCC. 22/42 && .PREV DISCUSSION...646 AM MDT FRI JUL 29 2016... .UPDATE... Showers and a few storms lasting longer than expected as they have been drifting south into and across e central NM, so added pops there and up to vicinity of Santa Fe, also lower pops nw NM, for the morning. Most of this should be gone before late morn. 43 && .PREV DISCUSSION...356 AM MDT FRI JUL 29 2016... .SYNOPSIS... A very slow eastward progression of the center of the mid and upper level high pressure dome will begin over the next 48 to 60 hour period. A slow and general upward trend in the amount of shower and thunderstorm activity can be expected through the weekend for much though not quite all of the forecast area. Then starting between Monday and Wednesday even more moisture may spread into the west half or two thirds of the area which should further increase the amount of much needed significant precipitation, especially central sections of the state. While a few high temperature records could still be threatened today, overall later in the weekend and much of next week will see the heat ease up a bit most areas. && .DISCUSSION... A slowly southward sinking boundary is fairly evident as of this writing from a little ways north of Tucumcari to a little south through west of Raton. It has helped to trigger a few showers and storms into the predawn hours and it may sag as far as near to a bit south of Tucumcari to perhaps near or a little south of Las Vegas late this morn or early aftn, then the additional showers and storms it triggers will likely generate some outflows somewhat further south and west later this aftn into the eve. Other showers and storms will again generate elsewhere mainly to the west and sw of boundary with emphasis on the north central and west central to sw mtns. Boundary collisions may spark isolated/a few storms farther south across the plains as well toward or by eve. As per the general location of SPC's marginal severe risk in far ne NM, went ahead and indicated gusty winds and small hail for that area but stopped just shy of actually painting all out severe there as it was not a slight risk. Day shift may want or need to update as needed. The monstosity of a high over the Great Basin still looks like it will begin a slow and migration of it's center eastward over the weekend and into early next week. Remnant moisture and perhaps some additional from the s or se due in part from an easterly wave passing s of the state should keep convection quite active across the state. Early next week, models continue to show the main upper high shifting east of the state, with GFS model still stubbornly hanging on to a secondary center to the west. The ECMWF has been very consistent for at least 2 to 3 days with a weak trough developing over NM or near the AZ line early next week and hanging out nearly all week, which would be a nearly ideal scenario for much more widespread wetting rains across much of the fcst area. The Canadian does also, though slightly weaker and skewed more to central and east NM. General consensus is that PWATs should increase as early maybe as the start of the new week across the southwest, and pretty much all the area by Mon aftn. Thus a good portion of, if not all, next week we should be be dancing in the streets as the rain comes down. Still some concern that climatology is still factoring in a bit, but the closer we get to then with the models still supporting the wetter trend the higher our confidence becomes. 43 && .FIRE WEATHER... No major changes to the gridded forecast. Hedged dewpoints thus humidity readings a bit higher for next week based on the Monsoon burst pattern. Hedged dewpoints...thus RH values slightly lower today and lesser extent Saturday for the NW third. Also tried to fuss with the convoluted nature to the plains boundary today. Boundary has made a more southerly penetration into the forecast area thanks to overnight convection. This boundary will serve as a focus for stronger/wetter storms as the day progresses. Near term highlights include Haines 5/6 values for western/central areas today. Despite the marginally dry mid levels of the atmosphere across western/central areas...some wetting rain footprints will result and favor the mountains. The main focus will be found across the northeast third thanks to the aforementioned boundary. Larger footprints of wetting rain will exist with that activity and last well into the overnight hours. Storms that do form across western/central areas will contain unusually strong outflow wind gusts so land agency personnel should take extra precaution for that impact. The upper high will remain centered over the Las Vegas NV area but weaken some thus allow for additional destabilization this afternoon and most likely a little more storm coverage compared to yesterday. Storms will tend to move on the slower side and generally drift towards the east. The NE plains would be the exception due to stronger transport wind speeds and higher severe potential with the storms. Humidity overall will be trending up today compared to yesterdays readings. Humidity values will generally trend higher during the weekend. Storm coverage including wetting rain footprints will also increase this weekend as the upper high weakens and begins its migration eastward. The weaker upper high will lead to additional destabilization and allow storms to readily form over the higher terrain and eventually drift off the terrain. Steering flow for the storms will be on the weaker side. Gusty outflow wind will remain a threat although the stronger readings will diminish slightly...especially Sunday. The haines values will follow suit and begin to lose their edge and significance. Breezy southerly wind flow will strengthen across the eastern plains during the weekend period. The upper high is expected to shift far enough east to allow a fairly robust Monsoon burst pattern to develop next week. This burst pattern would be considered a hybrid because a weakness or wave in the upper levels may sit over the state during a portion of the week. This wave would only help to destabilize the atmosphere and keep the wetting rain threat alive and well. There is a little bit of uncertainty as to how strong this wave would be and also timing and position. That is important in terms of steering flow for the storms and the have versus have nots in terms of wetting rain footprints. Either way...the western half should be favored with lesser amounts across the east. However, if a westerly steering flow can develop sooner then eastern areas will receive a little more precipitation. Also...the high pressure dome or cell is expected to be much weaker versus what has occurred the past few weeks. This means that the capping inversion found over the eastern plains will be weaker and could unexpectedly break at times...thus creating some wetting potential through the week. High confidence that the humidity values will increase as the week progresses and that they will be unusually high thanks to the burst pattern. Twenty four hour humidity readings will be some of the highest if not highest values so far this Monsoon season. Daytime temps actually trend below normal as the week progresses...especially across the western half to two thirds...a little above normal east. Models keep the moisture going into the following weekend with a trough off the west coast and the mean high to the east. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 29, 6:15 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 615 AM MDT FRI JUL 29 2016 NMZ501>540-301215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 615 AM MDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A POTENTIAL FOR A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS BETWEEN ABOUT 2 AND 9 PM MDT ACROSS APPROXIMATELY THE NORTHEAST QUARTER OF NEW MEXICO. THE GREATEST RISK WILL BE STRONG WINDS...HAIL AND DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO INCREASE SOMEWHAT IN COVERAGE AND RAINFALL INTENSITY STARTING BETWEEN SATURDAY AND SUNDAY AND PERHAPS INCREASING EVEN FURTHER INTO MUCH OF NEXT WEEK. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BE QUITE HEAVY AT TIMES WITH THE STRONGER STORMS. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING OR AT LEAST HIGH AND FAST FLOWS IN SMALL STREAMS AND ARROYOS...ESPECIALLY OVER AND NEAR RECENT AND IN SOME CASES OLDER BURN SCARS. ISOLATED OCCURRENCES OF UP TO 2 INCHES OF RAINFALL WILL BE POSSIBLE. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ABOUT 2 AND 9 PM MDT FOR APPROXIMATELY THE NORTHEAST QUARTER OF NEW MEXICO DUE TO THE RISK OF MARGINALLY SEVERE STORMS PRODUCING STRONG WINDS AND A FEW OCCURRENCES OF LARGE HAIL. 43
In the hours before
Special weather statement, Jul 29, 12:20 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1220 PM MDT FRI JUL 29 2016
NMZ508-291845-
SOUTHWEST MOUNTAINS-
1220 PM MDT FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
1245 PM MDT...
AT 1219 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHEAST OF NATIONAL RADIO ASTRONOMY OBSERVATORY...OR 28 MILES
SOUTHEAST OF DATIL...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
SOCORRO COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3361 10742 3386 10761 3398 10745 3379 10718
3378 10719 3379 10720 3379 10723 3375 10723
TIME...MOT...LOC 1819Z 318DEG 14KT 3387 10748
54Special weather statement, Jul 29, 12:58 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1258 PM MDT FRI JUL 29 2016 NMZ506>508-291945- SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 1258 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL 145 PM MDT... AT 1258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27 MILES SOUTH OF ACOMA PUEBLO...OR 29 MILES NORTHEAST OF DATIL...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMO. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3451 10768 3460 10750 3432 10723 3418 10750 TIME...MOT...LOC 1858Z 328DEG 22KT 3450 10755 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:08 PM MDT | Areal Flood Advisory | ABQ | Valencia | 112 min |
| Jul 29, 12:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jul 29, 12:38 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 112 min |
| Jul 29, 12:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Jul 29, 12:58 PM MDT | Special Weather Statement | ABQ | 47 min | |
| Jul 29, 1:05 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 115 min |
| Jul 29, 1:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 29, 1:44 PM MDT | Special Weather Statement | ABQ | Santa Fe | 46 min |
| Jul 29, 1:52 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| Jul 29, 1:57 PM MDT | Special Weather Statement | ABQ | Valencia | 48 min |
| Jul 29, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 40 min |
| Jul 29, 2:07 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 113 min |
| Jul 29, 2:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 2 hr |
| Jul 29, 3:10 PM MDT | Special Weather Statement | ABQ | Torrance | 35 min |
| Jul 29, 3:24 PM MDT | Special Weather Statement | ABQ | Union | 51 min |
| Jul 29, 3:30 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 29, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 30 min |
| Jul 29, 3:45 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 29, 3:53 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 2 hr |
| Jul 29, 3:57 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 29, 4:08 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 29, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 29, 4:32 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jul 29, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 39 min |
| Jul 29, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 23 min |
| Jul 29, 5:01 PM MDT | Special Weather Statement | ABQ | Bernalillo | 44 min |
| Jul 29, 5:05 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Jul 29, 5:12 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 29, 5:23 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 112 min |
| Jul 29, 5:25 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| Jul 29, 5:26 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 29, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 27 min |
| Jul 29, 5:41 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 109 min |
| Jul 29, 5:52 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 113 min |
| Jul 29, 5:52 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 38 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.